# SDR CA041224010

- Difficulty date: December 22, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 3,449 hours
- Engine: Lyc O360A1H
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8936102
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN EVENT NR 3 INSPECTION THE LT ENGINE MOUNT WAS FOUND TO BE CRACKED AT THE UPPER RT SUPPORT TUBE AT THE WELDING POINT WHERE IT MEETS THE RUBBER MOUNT ISCOLATOR WEB.  THIS MOUNT HAD PIPER SB 1033 CARRIED OUT AT THE UPPER LT SUPPORT TUBE.
